# SDR SWAA031311

- Difficulty date: June 10, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 37,487 hours, 34,423 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT AFT CORNER OF HANDLE SPRING FLIP DOOR.  REPAIRED SKIN PER SWA EA.
